# SDR 2008FA0000393

- Difficulty date: June 13, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF DU4R2008217) DURING SCHEDULED INSPECTION, FOUND DOUBLE-DRILLED HOLE ON MAIN FRAME UPPER CAP AT BS 986.5 AT FLOOR LEVEL RT.  (K)
